Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 65, NWS Cleveland, OH

September 10, 2018Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Sep 10, 2018, 6:33 AM EDT for Trumbull County, Ohio. It took effect at Sep 10, 2018, 6:58 AM EDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Sep 10, 2018, 6:33 AM EDT (10:33 UTC)
In effect from
Sep 10, 2018, 6:58 AM EDT
Expired
Sep 11, 2018, 6:34 PM EDT
In force
36 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 12.09 ft at Sep 10, 2018, 11:00 PM EDT.

actionminormoderate51009/1009/1109/12
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

905 
WGUS41 KCLE 101033
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
633 AM EDT Mon Sep 10 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-101834-
/O.NEW.KCLE.FL.W.0065.180910T1058Z-180911T0153Z/
/PHAO1.1.ER.180910T1058Z.180910T1500Z.180910T1953Z.UU/
633 AM EDT Mon Sep 10 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Eagle Creek At Phalanx Station
* until this evening.
* At 6 AM the stage was 9.1 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and rise to near 
  9.9 feet by late this morning. The river will fall below flood 
  stage by late this afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
8 follow-up statements
240 
WGUS81 KCLE 101042
FLSCLE
Flood Statement
National Weather Service Cleveland OH
642 AM EDT Mon Sep 10 2018

...The flood warning continues for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC151-101842-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-180910T1900Z/
/NHSO1.1.ER.180910T0625Z.180910T1200Z.180910T1300Z.NO/
642 AM EDT Mon Sep 10 2018

...Flooding now expected to continue until this afternoon... 
The Flood Warning continues for
  The Nimishillen Creek Near North Industry
* until this afternoon.
* At 6 AM the stage was 10.2 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue rising to near 10.2 feet by this morning. 
  The river will fall below flood stage late this morning.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland 
  Southwest Avenue in Canton Township. Low lying portions of 
  Southeast Sparta Avenue and Allenford Drive threatened.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-101842-
/O.CON.KCLE.FL.W.0065.180910T1058Z-180911T0153Z/
/PHAO1.1.ER.180910T1058Z.180910T1500Z.180910T1953Z.UU/
642 AM EDT Mon Sep 10 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until this evening.
* At 6 AM the stage was 9.1 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* The river will rise above flood stage this morning and continue to 
  rise to near 9.9 feet by late this morning.The river will fall 
  below flood stage late this afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
403 
WGUS81 KCLE 101508
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1107 AM EDT Mon Sep 10 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC151-101537-
/O.CAN.KCLE.FL.W.0064.000000T0000Z-180910T1900Z/
/NHSO1.1.ER.180910T0625Z.180910T1100Z.180910T1309Z.NO/
1107 AM EDT Mon Sep 10 2018

The Flood Warning is cancelled for
  The Nimishillen Creek Near North Industry
* At 10 AM the stage was 9.8 feet.
* The river fell below flood stage late this morning.
* Flood stage is 10 feet.
* The river will continue to fall to 5.9 feet by Tuesday morning.
* At 10.0 feet...Water backs up into a mobile home park on Cleveland 
  Southwest Avenue in Canton Township. Low lying portions of 
  Southeast Sparta Avenue and Allenford Drive threatened.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-102306-
/O.CON.KCLE.FL.W.0065.000000T0000Z-180911T0153Z/
/PHAO1.1.ER.180910T1330Z.180910T1700Z.180910T1953Z.UU/
1107 AM EDT Mon Sep 10 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until this evening.
* At 10 AM the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river was cresting and it will fall below flood stage late
  this afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
280 
WGUS81 KCLE 101824
FLSCLE
Flood Statement
National Weather Service Cleveland OH
224 PM EDT Mon Sep 10 2018

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-110153-
/O.CON.KCLE.FL.W.0065.000000T0000Z-180911T0153Z/
/PHAO1.1.ER.180910T1330Z.180910T1800Z.180910T1953Z.UU/
224 PM EDT Mon Sep 10 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until this evening.
* At 2 PM the stage was 10.1 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will rise to near 10.8 feet this evening before
  beginning to fall. The river will fall below flood stage by late this evening.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
607 
WGUS81 KCLE 110026
FLSCLE
Flood Statement
National Weather Service Cleveland OH
826 PM EDT Mon Sep 10 2018

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-110826-
/O.EXT.KCLE.FL.W.0065.000000T0000Z-180913T0100Z/
/PHAO1.1.ER.180910T1330Z.180911T0100Z.180912T1900Z.UU/
826 PM EDT Mon Sep 10 2018

...Flooding now expected to continue until Wednesday evening... 
The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until Wednesday evening.
* At 8 PM the stage was 11.9 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will be around 12 feet early tonight, then start to fall.
  The river will fall below flood stage Wednesday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
357 
WGUS81 KCLE 110032 CCA
FLSCLE
Flood Statement
National Weather Service Cleveland OH
826 PM EDT Mon Sep 10 2018

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-110826-
/O.COR.KCLE.FL.W.0065.000000T0000Z-180913T0100Z/
/PHAO1.1.ER.180910T1330Z.180911T0100Z.180912T1900Z.UU/
826 PM EDT Mon Sep 10 2018

...Flooding now expected to continue until Wednesday evening... 
The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until Wednesday evening.
* At 8 PM the stage was 11.9 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will be around 12 feet early tonight, then start to fall.
  The river will fall below flood stage Wednesday afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

Correction was for Flood stage.
418 
WGUS81 KCLE 110720
FLSCLE
Flood Statement
National Weather Service Cleveland OH
320 AM EDT Tue Sep 11 2018

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-111519-
/O.EXT.KCLE.FL.W.0065.000000T0000Z-180912T0920Z/
/PHAO1.1.ER.180910T1330Z.180911T0400Z.180912T0320Z.UU/
320 AM EDT Tue Sep 11 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until late tonight.
* At 3 AM the stage was 12.0 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
473 
WGUS81 KCLE 111505
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1105 AM EDT Tue Sep 11 2018

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-112304-
/O.CON.KCLE.FL.W.0065.000000T0000Z-180912T0920Z/
/PHAO1.1.ER.180910T1330Z.180911T0400Z.180912T0320Z.UU/
1105 AM EDT Tue Sep 11 2018

The Flood Warning continues for
  The Eagle Creek At Phalanx Station
* until late tonight.
* At 10 AM the stage was 11.1 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river will continue to fall to below flood stage by tonight.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
543 
WGUS81 KCLE 112234
FLSCLE
Flood Statement
National Weather Service Cleveland OH
634 PM EDT Tue Sep 11 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-112304-
/O.CAN.KCLE.FL.W.0065.000000T0000Z-180912T0920Z/
/PHAO1.1.ER.180910T1330Z.180911T0400Z.180911T1953Z.UU/
634 PM EDT Tue Sep 11 2018

The Flood Warning is cancelled for
  The Eagle Creek At Phalanx Station
* At 6 PM the stage was 8.7 feet.
* The river fell below flood stage late this afternoon.
* Flood stage is 10 feet.
* The river will continue to fall to 7.0 feet by Wednesday morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Sep 10, 6:10 AM EDT, 23 minutes earlier.

Area forecast discussion, Sep 10, 6:10 AM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
610 AM EDT Mon Sep 10 2018

.SYNOPSIS...
Low pressure over central Ohio will move north today to Lake
Erie before moving northeast into Lake Ontario and southeastern
Ontario, pulling a cold front through the area in its wake. High
pressure over the western Great Lakes will then move into the
region and remain in place for much of the week.

&&

.NEAR TERM /THROUGH TUESDAY/...
No changes to the forecast with the 630am update.

Previous Discussion...
Rain continues to impact the forecast area this morning with
moderate rainfall limited to far eastern Ohio and northwestern
Pennsylvania, but this rain will continue lifting northeast and
should exit the area. For everywhere else, rain is limited to
more shower activity and the back edge of rainfall is creeping
through the southwestern portions of the forecast area.
Expecting a drying trend throughout the day as the surface low
moves north and then northeast out of the area with the wettest
areas being the far east and the lakeshore where a deformation
zone ahead of the low has allowed for it to rain essentially all
day from Cleveland to Toledo... albeit not heavily for the most
part. Will go ahead and drop the remaining parts of the flood
watch as moderate rain remains limited to the far east and any
flash flood threat has all but ended. Some nuisance flooding is
still possible in some locations but any danger to life or
property has diminished. Winds today will vary with the passage
of the low pressure system. It is worth noting that winds ahead
of the low in the favored downslope areas near Lake Erie could
be somewhat strong today with gusts to 30 mph possible in the
Erie area this morning and afternoon.

For tonight and tomorrow, there could be a lingering shower or
two with the trailing cold front extending from the departing
low and the best chances remain in the areas downwind of Lake
Erie. Temperatures remain tough with the low moving through the
area. Generally expect temperatures to rebound from the cool
Sunday as the area dries out. However, still believe that the
area will see temperatures below normal through the short term
with residual rain and overcast conditions.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
The short term begins Tuesday night with models showing high
pressure extending into the area from the northeast. Believe we will
be dry however the NAM and GFS both show sufficient moisture at 850mb
from northwest PA into north central OH to sustain at least broken
skies through the night.  Could see a break on Wednesday as the NAM
shows drier air moving into the area from the south however with the
high to our northeast, the NAM brings Atlantic moisture into the
eastern quarter of the area Wednesday night and Thursday.  The GFS
is not as moist so for now will continue with scattered/broken
clouds west to east. No big changes for Thursday night.  For pops,
will have a small chance pop Thursday for the possible Atlantic
moisture. Highs in the mid 70s Wednesday and the lower 80s Thursday.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The long term begins Friday with a least a portion of the forecast
largely dependent on the track of Florence. Friday however, Florence
should not be a factor so will continue with partly cloudy and dry
conditions. Saturday and Sunday, the forecast is more at the whim of
Florence. At this time the GFS and ECMWF keep the circulation and
moisture well to our south/southeast. So for now will keep the
forecast partly cloudy for Saturday. Sunday both the GFS and ECMWF
show at least some moisture from Florence reaching into the Ohio
Valley so will bring chance pops into the area.  Highs will be in
the 80s.

&&

.AVIATION /06Z Monday THROUGH Friday/...
Continuing a fairly pessimistic aviation forecast as low
pressure moves through the area. All areas are checking in with
non-VFR conditions early this morning with an area of moderate
to heavy rainfall evident over far eastern Ohio into NW PA. Some
lighter rain extends west but is tapering off from southwest to
northeast. Will continue mostly IFR ceilings across the area
with MVFR at KCLE and KERI where easterly flow is keeping
ceilings up just enough this morning, although KCLE will
probably eventually get to IFR at some point before sunrise.

Winds will vary over the forecast area today as low pressure
moves through the area. Areas west of the low track will have
north/northeast winds shift around to the northwest and then
southwest today. Areas east of the low will have easterly winds
shift around to the southeast and then southwest. Winds in
downslope areas east of the low will be stronger with wind gusts
to 25-30 knots possible at KERI. Rain will clear the area
later today and ceilings should bounce up to MVFR and perhaps an
outside shot at VFR in favored downslope areas with southeast
winds. With loss of daytime heating, will expect ceilings to
come back down to a mixed bag of MVFR/IFR ceilings for Monday
night into Tuesday morning.

OUTLOOK...MVFR fog is possible each morning from Tuesday
through Friday.

&&

.MARINE...
Will extend the small craft advisory into the morning along with an
expanded beach hazards headline. Winds however have been dropping
off enough to allow the lake level to drop below warning levels.
This trend will continue so will cancel the lakeshore (coastal)
flood warning. Winds/waves will remain below small craft/gale levels
through Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement until 10 AM EDT this morning for
     OHZ003-007>012-089.
PA...Beach Hazards Statement until 10 AM EDT this morning for
     PAZ001.
MARINE...Small Craft Advisory until 10 AM EDT this morning for
     LEZ142>149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...TK
LONG TERM...TK
AVIATION...Sefcovic
MARINE...TK
Hazardous weather outlook, Sep 10, 4:07 AM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
407 AM EDT Mon Sep 10 2018

OHZ003-007>012-089-PAZ001-110815-
Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
Northern Erie-
407 AM EDT Mon Sep 10 2018

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ006-013-014-017>023-027>033-036>038-047-
PAZ002-003-110815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Wood-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Southern Erie-
407 AM EDT Mon Sep 10 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 9:31 PM EDTAreal Flood AdvisoryCLEAshtabula, Mahoning, Portage, Stark, Trumbull9 hr
Sep 9, 10:46 PM EDTRiver Flood WarningCLEStark12 hr
Sep 9, 11:32 PM EDTFlash Flood WarningCLEMahoning, Trumbull4 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.